# SDR YENA201812049789

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 61,221 hours, 21,999 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FT # 714, DFW-BOS. EMERGENCY DECLARED. AT CRUISE ALT, F/CTL ALTN LAW, F/CTL ELEV SERVO FAULT. ELAC 1 PITCH FAULT. F/CTL STABALIZER JAM; SUPPLEMENTAL INFORMATION TO FOLLOW.
